Antibiotic increase for recent increase in symptoms

Her pediatrician increased her antibiotic and she will be on it long term per our specialist. I’m hopeful that this will decrease her recent increase in symptoms.

Advertisements

2 Comments (+add yours?)

  1. Karen
    Feb 05, 2011 @ 18:50:49

    I hope that helps, I pray for Faith and your family every day!!

    Reply

  2. Mom
    Feb 06, 2011 @ 13:50:59

    Fervently pray that will help. Love you all.

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Enter your email address to subscribe to this blog and receive notifications (instant, daily, weekly or never) of new posts by email.

Join 70 other followers

Blog Stats

  • 32,274 hits
%d bloggers like this: